# SDR AU510001627

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AUS) APU LEAKING OIL INTO AIR DUCTING. STRONG OIL SMELL IN COCKPIT. INVESTIGATION FOUND THE APU LOAD COMPRESSOR SEAL FAILED AND LEAKING. SEE ATTACHMENT FOR INVESTIGATION DETAILS. (OTHER CAUSE: LOAD COMP SEAL LEAKAGE ) (CASA NR 510001627)
